# SDR I5PA2022050288801

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 76,843 hours, 24,869 cycles
- Engine: Pwa PW2037
- Engine time: 79,185 hours, 26,425 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1A9031C
- Part serial: PCAWAA477B
- Condition: Damaged
- Location: L Eng (#7 Positi
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM: LEFT ENG NO. 7 FAN BLADE FOUND DAMAGED BEYOND LIMITS AND REPLACED.
